Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Going off Prednisone Taper Done - Issues??


10-26-2013, 10:10 PM   #1
pianogirl
 
pianogirl's Avatar
 
Join Date: Mar 2013
Going off Prednisone Taper Done - Issues??

Need advice and feedback from those of you who have started and tapered off of Prednisone. Experiencing a pretty severe migraine and trying to determine if this is caused from simply one day off of Prednisone. I've been on it for 4 weeks and tapered from 4 down to 1 each week. This is my first day not taking any Prednisone.
What were the symptoms you experienced after stopping the med?

I really could use some help with this.

Thank you.
Piano girl.
10-26-2013, 10:26 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
That can absolutely be a side effect. I didn't experience that but it's likely not uncommon.
10-27-2013, 12:32 AM   #3
Alec1
 
Alec1's Avatar
 
Join Date: Oct 2013
Location: Williamsville, New York
Hi pianogirl, I'm tapering off prednisone right now too an this is my third time on the steroid. It kinda sucks but I'm used to the side effects this time around. Headaches are deffinately somethin that can be related to it and so are hot flashes and sweating. But if you didn't notice that while tapering before then I doubt it will happen now

Take Tylenol for headaches and make sure you drink a lot of water. You can also just go online and look up the common side effects of prednisone. That's what I did! Hope this helps - alec
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Going off Prednisone Taper Done - Issues??
Thread Tools


All times are GMT -5. The time now is 05:23 AM.
Copyright 2006-2017 Crohnsforum.com